Short-Time Regularity for the H-Surface Flow

Bögelein V, Duzaar F, Scheven C (2015)

Publication Status: Published

Publication Type: Journal article

Publication year: 2015


Publisher: Oxford University Press (OUP): Policy H - Oxford Open Option A

Pages Range: 3694-3750

Journal Issue: 12

DOI: 10.1093/imrn/rnu042





tuΔuu(,0)=2(Hu)D1u×D2uon B×(0,),=uo on B,u=g on B×(0,)tuΔuu(,0)=2(Hu)D1u×D2uon B×(0,),=uo on B,u=g on B×(0,)tuΔuu(,0)=2(Hu)D1u×D2uon B×(0,),=uo on B,u=g on B×(0,)tuΔuu(,0)=2(Hu)D1u×D2uon B×(0,),=uo on B,u=g on B×(0,)tuΔuu(,0)=2(Hu)D1u×D2uon B×(0,),=uo on B,u=g on B×(0,)tuΔuu(,0)=2(Hu)D1u×D2uon B×(0,),=uo on B,u=g on B×(0,)


Authors with CRIS profile

Involved external institutions

How to cite


Bögelein, V., Duzaar, F., & Scheven, C. (2015). Short-Time Regularity for the H-Surface Flow. International Mathematics Research Notices, 12, 3694-3750.


Bögelein, Verena, Frank Duzaar, and Christoph Scheven. "Short-Time Regularity for the H-Surface Flow." International Mathematics Research Notices 12 (2015): 3694-3750.

BibTeX: Download